Surfaces algébriques complexes
Astérisque, no. 54 (1978) , 182 p.
@book{AST_1978__54__R1_0,
     author = {Beauville, Arnaud},
     title = {Surfaces alg\'ebriques complexes},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France Centre national de la recherche scientifique (France)},
     number = {54},
     year = {1978},
     zbl = {0394.14014},
     mrnumber = {485887},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__54__R1_0/}
}
TY  - BOOK
AU  - Beauville, Arnaud
TI  - Surfaces algébriques complexes
T3  - Astérisque
PY  - 1978
DA  - 1978///
IS  - 54
PB  - Société mathématique de France Centre national de la recherche scientifique (France)
UR  - http://www.numdam.org/item/AST_1978__54__R1_0/
UR  - https://zbmath.org/?q=an%3A0394.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=485887
LA  - fr
ID  - AST_1978__54__R1_0
ER  - 
%0 Book
%A Beauville, Arnaud
%T Surfaces algébriques complexes
%S Astérisque
%D 1978
%N 54
%I Société mathématique de France Centre national de la recherche scientifique (France)
%G fr
%F AST_1978__54__R1_0
Beauville, Arnaud. Surfaces algébriques complexes. Astérisque, no. 54 (1978), 182 p. http://numdam.org/item/AST_1978__54__R1_0/

[A] A. Andreotti. - "On the Complex structures of a class of simply-connected manifolds". In Algebraic Geometry and Topology (a symposium in honour of S. Lefschetz), Princeton University Press (1957). | Zbl | MR

[B] E. Bombieri. - "Canonical models of surfaces of general type". Publ. Math. IHES n° 42 (1973). | Numdam | Zbl | EuDML | MR

[B-DF] G. Bagnera et M. De Franchis. - "Sopra le superficie algebriche che hanno le coordinate del punto generico esprimibili confunzioni meromorfe 4ente periodiche di 2 parametri". Rendiconti Acc. dei Lincei 16 (1e sem. 1907). | JFM

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p". I in Global Analysis, Princeton Univ. Press (1969). | MR | Zbl

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p". II in Complex Analysis and algebraic Geometry, Cambridge Univ. Press (1977). | DOI | Zbl | MR

[B-M] E. Bombieri et D. Mumford. - "Enriques' classification of surfaces in char. p", III Inventiones Math. 35 (1976). | DOI | EuDML | Zbl | MR

[C1] G. Castelnuovo. - "Sulla razionalità delle involuzioni piane". Math. Annalen, vol. 44 (1894). | DOI | EuDML | JFM | MR

[C2] G. Castelnuovo. - "Sulle superficie di genere zero". Memorie della Società dei XL, s. III, t. 10 (1894-96). | JFM

[C3] G. Castelnuovo. - "Sulle superficie aventi il genere aritmetico negativo". Rendiconti di Palermo, t. 20 (1905). | JFM

[C-E] G. Castelnuovo et F. Enriques. - "Sopra alcune questioni fondamentali nella teoria delle superficie algebriche". Annali di Mat. pura ed app., s. 3a, t. 6 (1901). | JFM

[C-G] C.H. Clemens et P. Griffiths. - "The intermediate Jacobian of the cubic threefold". Ann. of Math. 95 (1972). | DOI | Zbl | MR

[Ch 1] I. Chafarevitch. - "Basic algebraic geometry". Springer-Verlag (1974). | MR

[Ch 2] I. Chafarevitch et al. - "Algebraic Surfaces". Proc. of the Steklov Institute, 75 (1965). | Zbl | MR

[Ch-P] I. Chafarevitch et I. Piatechki-Chapiro. - "A Torelli theorem for algebraic surfaces of type K3". Math. USSR (Izvestia) vol. 5 n° 3 (1971). | Zbl

[DP] P. Del Pezzo. - "Sulle superficie dell' n m o ̲ ordine immerse nello spazio a n dimensioni". Rendiconti di Palermo, t. I (1887). | JFM

[E1] F. Enriques. - "Introduzione alla geometria sopra le superficie algebriche". Memorie della Società dei XL, s. 3a, t. 10 (1896). | JFM

[E2] F. Enriques. - "Sopra le superficie che posseggono un fascio di curve razionali". Rend. Acc. Lincei, s. 5a, vol. 7 (1898). | JFM

[E3] F. Enriques. - "Sulle superficie algebriche di genere geometrico zero". Rendiconti di Palermo, t. 20 (1905). | JFM

[E4] F. Enriques. - "Sulla classificazione delle superficie algebriche...". Rend. Acc. Lincei, s. 5a, vol. 23 (1914). | JFM

[E5] F. Enriques. - "Le superficie di genere uno". Rend. Acc. di Bologna, vol. 13 (1909). | JFM

[E6] F. Enriques. - "Ricerche di geometria sulle superficie algebriche". Memorie Acc. Torino, s. 2a, t. 44 (1893). | JFM

[E7] F. Enriques. - "Sopra le superficie algebriche di bigenere uno". Memorie della Società dei XL, s. 3a, t. 14 (1906). | JFM

[E8] F. Enriques. - "Le superficie algebriche". Zanichelli (1949). | MR

[EGA] A. Grothendieck. - "Eléments de géométrie algébrique". Publ. Math. IHES. | Zbl | Numdam

[FAC] J.-P. Serre. - "Faisceaux algébriques cohérents". Annals of Math. 61 (1955). | Zbl | MR

[GAGA] J.-P. Serre. - "Géométrie algébrique et géométrie analytique". Ann. Inst. Fourier 6 (1955-56). | Numdam | EuDML | Zbl | MR

[G] A. Grothendieck, exposés 7-8-16-17 dans Séminaire Cartan 13 (1960/61). - "Familles d'espaces complexes et fondements de la qéométrie analytique". | Numdam

[Gr] P. Griffiths. - "Variations on a theorem of Abel". Inventiones Math. 35 (1976). | DOI | EuDML | Zbl | MR

[H] F. Hirzebruch. - "Topological methods in algebraic topology". Springer-Verlag (1956). | MR

[I-M] V. A. Iskovski et Y. Manin. - "Three-dimensional quartics and counterexamples to the Lüroth problem". Mat. Sbornik 86, n° 1 (1971). | Zbl | MR

[K] K. Kodaira. - "On compact complex analytic surfaces II". Ann. of Math. 77 (1963). | DOI | MR | Zbl

[M1] D. Mumford. - "Lectures on curves on an algebraic surface". Princeton Univ. Press (1966). | Zbl | MR

[M2] D. Mumford. - "Geometric Invariant theory". Springer-Verlag (1965). | DOI | Zbl | MR

[M3] D. Mumford. - "Abelian varieties". Oxford Univ. Press (1970). | Zbl | MR

[N1] M. Noether. - "Zur theorie des eindeutigen Entsprechends algebraischer Gebilde". Math. Annalen 2 (1870) et 8 (1875). | DOI | MR

[N2] M. Noether. - "Extension du théorème de Riemann-Roch aux surfaces algébriques". C. R. Acad. des Sciences (Paris), v. 103 (1886). | JFM

[N3] M. Noether. - "Über Flächen, welche Schaaren rationaler Kurven besitzen". Math. Annalen 3 (1870). | EuDML | MR

[R] M. Raynaud. - "Familles de fibrés vectoriels sur une surface de Riemann". Sém. Bourbaki n° 316 (1966). | MR | EuDML | Zbl | Numdam

[S1] J.-P. Serre. - "Un théorème de dualité". Commentarii Mat. Helvetici 29 (1955). | EuDML | Zbl | MR

[S2] J.-P. Serre. - "Critère de rationalité pour les surfaces algébriques". Sém. Bourbaki n° 146 (1956-57). | Numdam | EuDML | Zbl

[Se 1] F. Severi. - "Sulla classificazione delle rigate algebriche". Rendiconti di Matematica, s. 5, vol. II n° 1 (1941). | JFM | Zbl | MR

[Se 2] F. Severi. - "Intorno ai punti doppi improprii di una superficie generale dello spazio a 4 dimensioni e a suoi punti tripli apparenti". Rendiconti di Palermo, 15 (1901). | JFM

[Se 3] F. Severi. - "Le superficie algebriche con curva canonica d'ordine zero". Atti del Ist. Veneto, 68 (1909). | JFM

[Sg 1] C. Segre. - "Recherches générales sur les courbes et les surfaces réglées algébriques". Math. Annalen 30 (1887) et 34 (1889). | DOI | EuDML | JFM | MR

[Sg 2] C. Segre. - "Etude des différentes surfaces du 4e ordre à conique double...". Math. Annalen 24 (1884). | MR

[v] Veronese. - "La superficie omaloide normale a 2 dimensioni e del 4° ordine dello spazio a 5 dimensioni...". Memorie della R. Acc. dei Lincei, s. III, vol. 19 (1884). | JFM

[Va] G. Vaccaro. - "Le superficie razionali prive di curve eccezionali di 1° specie". Rend. Lincei, s. 8a, 4 (1948). | Zbl | MR

[W] A. Weil. - "Variétés kähleriennes". Hermann (1958). | Zbl

[X] Séminaire 76-77 de l'école Polytechnique. - "Sur les singularités des surfaces". Springer-Verlag, Lecture Notes n° 777 (1980) | Zbl

[Z1] O. Zariski. - "Reduction of singularities of algebraic 3-dimensional varieties". Ann. of Math. 45 (1944). | DOI | Zbl | MR

[Z2] O. Zariski. - "The problem of minimal models in the theory of algebraic surfaces". Amer. J. of Math. 80 (1958). | DOI | Numdam | Zbl | MR

[Z3] O. Zariski. - "On Castelnuovo's criterion of rationality p a = p 2 = 0 of an algebraic surface". Illinois J. of Math. vol. 2 n° 3 (1958). | DOI | Zbl | MR